You dont say which tki you are on .I have been on imatinib for 15 years and have always found that it leads to rapid bowel movements and this is a common side effect.Looking at the list of side effects it is possible but quite rare for imatinib and some of the other tkis to lead to diverticulitis and inflammation of the colon.As you have already had a colonoscopy and an initial diagnosis for polyps I guess the medics think you might have more of the same thing.I understand that if the polyps are removed at the time at which they are benign then the condition may be controlled.A colleague of mine had some polyps removed via some intestinal excision/scraping and is now doing very well.
In ten days I will have a CT colonography which is basically a virtual colonoscopy and this is because of similar symptoms to yourself -discomfort in middle and lower abdomen and tenderness on the left side in the area of the sigmoid colon;divericulitis is suspected but await a diagnosIs and also whether it might be tki related.My condition is more complicated as we have transient and asymptomatic elevations of LFTs (liver functions) but not the bilirubin-my specialist tells me it is not unusual to have elevated and fluctuating LFTs when commencing imatinib but after a long time on the drug it is uncommon.
I was told that at the time of Covid a CT scan is less risky, and of course less invasive, than a colonoscopy.
In my case it could be imatinib induced hepatitis so am being tested for Hep B and Hep C-they can mimic IBS symptoms apparently and overlap with diverticulitis symptoms.We will have a diagnosis soon.
Have you been told that your condition is tki related or not?
Currently I am off dairy (soya and oat mik instead) as full fat products can exaggerate intestinal and colon symptoms. I am also told that eating 5 or 6 light snacks a day (rather than 3 large meals) might help.Some sources advise to concentrate on oily fish and veg/fruit and avoid red meat but the advice varies.
Some sufferers of intestinal issues take Buscopan which slows down any spasms of the colon etc but I have not tried that yet.
Do you as an IBS sufferer have any advice please?